# SDR DALA2025081206021

- Difficulty date: August 12, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 16,504 hours, 1,870 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3417 2R DOOR ON FA PANEL SHOWS DISARMED, BUT IS ARMED AND DISPLAYS CORRECTLY IN THE FLIGHT DECK. CORRECTIVE ACTION: DOOR 2R ARM & DISARM OPS CHECK NORMAL, FOUND MESSAGE ON FAP FOR CHECK DOOR PRESSURE, SERVICED DOOR ASSIST BOTTLE PER A330 AMM 52-11 OK FOR SVC. (7264680)
